# SDR CALA2025052805035

- Difficulty date: May 27, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 66,885 hours, 29,592 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000300200
- Condition: Contaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HAS A WATER INGRESS INDICATION IN THE TOP SKIN 82" OTBD 20"FROM TE 3" DIA.  DRILLED WITNESS HOLES ON LH ELEVATOR UPPER SKIN 82" O/B 20" FROM T/E 3" IAW A319 AMM 55-20-00-200-006-A01 ZONE A FOUND NO LIQUID. REPAIRED IAW A319 SRM 55-21-11-300-004-A CAT A REPAIR.
